MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE XIA 3 TITANIUM TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48237028
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the torque wrench broke apart.The tip could was scrapped by customer.
 
Additional Manufacturer Narrative
Lot#: 10g715.Visual inspection, device history review, complaint history review, risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The hex-tip on the returned instrument was confirmed to be broken.As the event is multifactorial in nature, a specific root cause cannot be determined.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM TORQUE WRENCH
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6566704
Report Number0009617544-2017-00198
Device Sequence Number624724
Product Code LXH
UDI-Device Identifier07613327265514
UDI-Public(01)07613327265514
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48237028
Device Catalogue Number48237028
Device Lot Number10G715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2017
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by Manufacturer04/20/2017
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1